UNIGE document Scientific Article
previous document  unige:6284  next document
add to browser collection
Title

Optimization of the Hermitian and Skew-Hermitian Splitting Iteration for Saddle-Point Problems

Authors
Benzi, M.
Golub, G.H.
Published in BIT Numerical Mathematics. 2003, vol. 43, p. 881-900
Full text
Structures
Citation
(ISO format)
BENZI, M., GANDER, Martin Jakob, GOLUB, G.H. Optimization of the Hermitian and Skew-Hermitian Splitting Iteration for Saddle-Point Problems. In: BIT Numerical Mathematics, 2003, vol. 43, p. 881-900. https://archive-ouverte.unige.ch/unige:6284

188 hits

204 downloads

Update

Deposited on : 2010-04-20

Export document
Format :
Citation style :